# SDR SWAA2021081744416

- Difficulty date: April 22, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1018 Lbl3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP BS 1018 LBL 3 WL 208 / REMOVED DAMAGED STRAP AND INSTALLED NEW STRAP AT BS1025-1010 LBL3 WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A5600 REV.B
